MAUDE Adverse Event Report: PHILIPS ULTRASOUND CLEARVUE 650; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC

PHILIPS ULTRASOUND CLEARVUE 650; SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Model Number 989605414681
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2022
Type of Reportable Event Malfunction
Event or Problem Description
A customer reported a clearview 650 ultrasound system¿s monitor detached from the articulation arm assembly.The mounting arm screws were replaced and tightened to repair the system.There was no injury associated with this event.
 
Additional Manufacturer Narrative
An investigation is underway to determine the root cause of the issue.Results of the investigation will be included in a follow up report upon its completion.
 
Additional Manufacturer Narrative
The philips field service engineer (fse) found the loose connection and the mounting arm screws were replaced and tightened to repair the system.The fse tested the function of the arm and passed.Since the articulation arm assembly was not replaced evaluation of this part was not performed.The system has returned to service with no further report of this issue.

Brand Name
CLEARVUE 650
Common Device Name
SYSTEM, IMAGING, PULSED ECHO, ULTRASONIC
Manufacturer (Section D)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer (Section G)
PHILIPS ULTRASOUND
22100 bothell everett highway
bothell WA 98021
Manufacturer Contact
eric nail
22100 bothell everett highway
bothell, WA 98021
MDR Report Key14854072
Report Number3019216-2022-00066
Device Sequence Number4908909
Product Code IYN
UDI-Device Identifier00884838033443
UDI-Public00884838033443
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K120321
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number989605414681
Device Catalogue Number795220
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2022
Supplement Date Received by Manufacturer04/14/2023
Initial Report FDA Received Date06/29/2022
Supplement Report FDA Received Date04/17/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/16/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown